# SDR CALA2013081290330

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,860 hours, 18,113 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 4
- Condition: Faulty
- Location: Pos 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F-CTL ELAC 2 FAULT.  ELAC 2 SHOWED AS WARNING ON AIRMAN-WEB WITH ELAC 2 FAILURE MESSAGE, RESET NO HELP.  SWAPPED NR 1 AND NR 2 ELAC COMPUTERS AND FAULT FOLLOWED, NR 2 TEST OK.  NR 1 ELAC NOW INOP AND COMPLIED WITH MEL 2793A.
